# SDR QXEA200500835

- Difficulty date: May 3, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 18,125 hours, 25,903 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Element
- Condition: Malfunctioned
- Location: Fuel Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT NR 2046, NR 2 FUEL TEMP AT 57 DEGREES ON CLIMB AND CRUISE, RAN CHECKLIST, TEMP REMAINED HIGH.  ABOUT 25 DEGREES WARMER THAN NR 1.  MAINTENANCE REPLACED FUEL TEMP BULB, NR 2 FUEL HEATER THERMAL ELEMENT IAW MTC 9730002.  FUEL TEMP INDICATION CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
